T Nation

Forgot my T Vial. Will Be Off of T for 9 Days. Experiences?

I take 75mg of T enantate every 3,5 days. Will missing 2 doses make me feeling bad?

You may not feel any changes at all for weeks without any injections, this is what those have reported stopping TRT.

It really depends if you were already in a stable state, if so you should be fine, if not in a stable state then you may notice feeling different.

Thanks mate
I’ve been stable for months

I stopped for three weeks (dose 200mg once per week) just so I could feel what a “crash” was like. Really, did not happen. By the end of the second week, I could tell I was not feeling as good. By the end of the third week, while I wouldn’t say I felt terrible, I decided my experiment lasted long enough.

Thanks for input mate

Hi - short update: Nothing has happened when had break in TRT as described in top post

How long were you guys on it before that break? Were you years into TRT? Weeks?

Rather months - close to year

Thanks, that’s good info. Just in case I travel outside the country taking it with me might not be an option.

I usually put my T in some container and hide in my luggage :slight_smile: Yet, I travel across europe usually. You can also ask doc for document that you are under treatment

That’s a great idea thanks. I am sure my doc would do that for me.